# SDR 07FDEA04482

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N565FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46996
- Aircraft time: 79,471 hours, 25,166 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO POWER FEEDER CABLES CHAFED THROUGH BETWEEN 875-950.  TEMP SPLICED IN NEW FEEDER CABLE, PERMANENT FIX TO FOLLOW.   REPLACED DAMAGED FEEDER CABLE FROM EXT PWR CONNECTION AT STA 635 TO 1099 ELECT CONTROL PANEL LT PANEL, OPS CHECK GOOD PER AMM 20-30-01, AMM 20-30-07.  NEED TO STRING TIE FEEDER CABLE FOR EXT PWR STA 635 TO 1099. STRING TIED FEEDER CABLE FROM STA 635 TO STA 1099 AMM 20-30-07. NEED TO INSTALL SPIRAL WRAP ON FEEDER CABLES IN SUMP AREA STA 635 TO 1099. INSTALLD SPIRAL WRAP IAW EO 8-2450-7-5000-4 PER SEQ 953.
